# SDR R61A201809270981

- Difficulty date: September 18, 2018
- Submitted: September 27, 2018
- Operation: Air carrier
- Aircraft: N429YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000408
- Aircraft time: 11,643 hours, 7,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17086125001
- Condition: Corroded
- Location: Frame 90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRUCTURAL CENTER FUSELAGE III WET AREA 53-23 RH CENTER GUSSET FRAME 90. REMOVED AND REPLACED REF. SRM 51-40-02,51-23-04,51-40-08,APPLIED SURFACE PROTECTION REF SRM 51-23-06. SEE EAMS W/O H6442 SN 191 FOR WORK DETAILS. AIRCRAFT REMAINS IN HEAVY CHECK BNA.
